# SDR CKSA98720

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SKIN PANEL AT FS 1107 BETWEEN STRINGERS 29 TO 30.  FOUND TO BE OUT OF LIMITS IAW SRM 53-31-00.  TREATED PRIMED IAW SRM 51-21-02 AND MM 20-51-09.  REPAIRED IAW SRM 51-50-01.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-187, NON ROUTINE CARD NR 35891, AIA CPCP TASK NR 01-00-1009.
